Latest Article
Global Existence and Decay Estimate of Solution to One Dimensional Convection-Diffusion Equation
XU Hongmei, MA Huiling
Faculty of Science, Hohai University, Nanjing 211100, Jiangsu, China
 We study the global existence of solution to one di- mensional convection-diffusion equation. Through constructing a Cauchy sequence in a Banach space, we get the local existence of solution to the equation. Based on the global bounds of the solu- tion, we extend the local one to a global one that decays in l H space. 
Key words: convection-diffusion equation; global existence of solution; decay estimate
CLC number: O 175.28
[1] Eccobedo M, Zuazua E. Large time behavior for convec- tion-diffusion equations in n R [J]. Journal of Functional Analysis, 1991, 100(1): 119-161. 
[2] Kirane M, Qafsaoui M. On the asymptotic behavior for con- vection-diffusion equations associated to higher order ellip- tic operators under divergence form [J]. Rev Mat Complut, 2002, 15(2):585-598. 
[3] Douglas J Jr , Rusell T F. Numerical method for convection- dominated diffusion problem based on combining the method of characteristics with finite element or finite difference proce- dures [J]. SLAM J Numer Anal, 1982, 19(5): 871-885. 
[4] Wang Tongke. Crank-Nicholls difference scheme along cha- racteristics for one dimensional convection-diffusion Equa- tion [J]. Mathematical Application, 2001, 14(4): 55-60. 
[5] Zeng Xiaoyan, Chen Jianye, Sun Lelin. A new difference scheme for convection diffusion equation [J]. J of Math, 2003, 23(1): 37-42. 
[6] Zhang Xiaofeng, Lu Junqing, Yi Ling. A high accuracy scheme for one dimensional convection diffusion equation [J]. Engineering Journal of Wuhan University, 2005, 28(2): 10-24(Ch).
[7] Ding H F, Zhang Y X. A new difference scheme with high accuracy and absolute stability for solving convect-ion- diffusion equations [J]. Comput J Appl Math, 2009, 23: 600-606. 
[8] Cao Huaihuo, Liu Libin, Zhang Yong, et al. A fourth-order method of the convection-diffusion equations withNeumann boundary conditions [J]. Applied Mathematics and Compu- tation, 2011, 217: 9133-9141.
[9] Theeraek P, Phongthanapanich S, Dechaumphai P. Solving convection-diffusion-reaction equation by adaptive finite volume element method [J]. Mathematics and Computers in Simulation, 2011, 82: 220-233. 
[10] Li D Q, Chen Y M. Nonlinear Evolution [M]. Beijing: Sci- ence Press, 1989(Ch).